Skip to main content

Research Repository

See what's under the surface

Advanced Search

On Roman, Global and Restrained Domination in Graphs (2011)
Journal Article
Poghosyan, A., Zverovich, V., Zverovich, V., & Poghosyan, A. (2011). On Roman, Global and Restrained Domination in Graphs. Graphs and Combinatorics, 27(5), 755-768. https://doi.org/10.1007/s00373-010-0992-z

In this paper, we present new upper bounds for the global domination and Roman domination numbers and also prove that these results are asymptotically best possible. Moreover, we give upper bounds for the restrained domination and total restrained do... Read More about On Roman, Global and Restrained Domination in Graphs.


;